# SDR 97ZZZX3797

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256110502
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE PILOT'S AND COPILOT'S SIDE WINDSCREENS, FOUND THE HY-LOCS SECURING THE WINDSCREEN PANES TO THEIR FRAMES HAVE IMPROPER PROTRUSION THROUGH THE COLLARS.  THIS HAS CAUSED SEVERAL HY-LOC COLLARS TO LOOSEN AND VIBRATE OFF.  THIS IS THE THIRD OCCURRENCE OF THIS TYPE NOTED.
